# SDR CA051123008

- Difficulty date: November 17, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Aircraft time: 11,514 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Nr 4 Cyl
- Component: Engine, Cont, TSIO520E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE 200 HRS INSPECTION OF THE AIRCRAFT, AT ENGINE CYLINDER COMPRESSION TEST, MFG SB M91-6, AND THE TEST FAILED FOR CYLINDER NR 4 DUE TO LEAK FOUND BETWEEN FINS AT CYLINDER HEAD. THE CYLINDER REPLACED AND AIRCRAFT RETURN TO SERVICE AFTER THE INSPECTION.
